# SDR WX0A2025060932452

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 32,637 hours, 16,777 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) AT CRUISE Y SYS LO PR ON ECAM / PER TSM 29-13-00-810-801-A FOUND LOW LEVEL SWITCH INOPERATIVE . R/R LOW LEVEL SWITCH IAW AMM 29-13-41-000-004 & AMM 29-13-41-400-004 NO DEFECTS NOTED AT THIS TIME LEAK CHECK & OPS CHECK GOOD A/C OK FOR SVC.
